Domenico Marinucci and Giovanni Peccati, Random Fields on the Sphere: Representation, Limit Theorems and Cosmological Applications London Mathematical Society Lecture Notes Series 389. Published by the Cambridge University Press, Cambridge, 2011. Number of pages: 341. Price £40.00, ISBN 978-0-521-17561-6
Nikolai Leonenko
Journal of Time Series Analysis, 2013, vol. 34, issue 5, 602-603
Date: 2013
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/jtsa.12024 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:34:y:2013:i:5:p:602-603
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().